Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

CHANGE OF MIND
avatar
ctbeth posted:
I'm not going to stop participating in this community because of the creepy anonymous cat troll.

Let us rise above the pitiful person who gets off on such stupidity.
Reply
 
avatar
davedsel2 responded:
I'm very happy to see that, Beth. Excellent plan.
Please click on my username or avatar picture to read my story.

Blessings,

-Dave
 
avatar
77grace responded:
Hi ctbeth ,
I'm glad to see that you are going to rise above all this insanity !I am not going to give them the satisfaction of anything else !
Take care ,
77grace
 
avatar
pieguy replied to 77grace's response:
Have to agree with you guys. That we need to stand united. Sorry that I ran away
 
avatar
fibrofran17 replied to pieguy's response:
Hi, as I mentioned in one of my communities yesterday I stayed pretty silent because of previous issues at another site similar to what's going on here with the creeps creeping in....no more.Let's stand strong and be ourselves and ignore perhaps the uglies and they'll get bored and move on for lack of attention.
Bless you all and be well,
fibrofran
 
avatar
meaningfulc1952 responded:
Hi ctbeth,
I have not been on here for a while., Could you explain what in the world you all are talking about? If not, I would appreciate some type of info. I normally post on here and have no idea
what is going on.


Thanks,
meaningfulc1952
 
avatar
davedsel2 replied to meaningfulc1952's response:
Beth was thinking of leaving the WebMD communities, but changed her mind and decided to stay. There has been an anonymous poster (aka "troll") coming on and attacking members and saying vile, vulgar things. They have not been on for a while and right now things are better.

WebMD no longer has moderators in their communities. Administration is monitoring the communities and eventually will delete posts that we report. I think they have seen the need to monitor more closely and address problems like this which is very good.
Please click on my username or avatar picture to read my story.

Blessings,

-Dave
 
avatar
meaningfulc1952 replied to davedsel2's response:
Hi davedsel12,


I just saw your reply today. I did not know that someone had been doing such awful things. I hope that they stay far away from here. We sure do not need this type of problem.


I don't always know that someone replied to my messages. A while back I always knew. Anyway, thanks for letting me know.


meaningfulc1952
 
avatar
davedsel2 replied to meaningfulc1952's response:
Hello meaningfulc1952.

It appears this forum troll has either given up or the account has been deleted or banned. Either way it is cyber bullying and I hope WebMD will no longer tolerate such behavior.

I hope everyone is having a blessed and thankful Thurwday.
Please click on my username or avatar picture to read my story.

Blessings,

-Dave


Featuring Experts

Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

Helpful Tips

RSD and Dealing with the crap
I have found that 8 hours of sleep will not happen. Instead I sleep in 2-3 hour shifts. If the sheets hurt, uncover from the bottom of ... More
Was this Helpful?
1 of 5 found this helpful

Helpful Resources

Be the first to post a Resource!

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.